SciELO - Scientific Electronic Library Online

vol.13 número1Engineering Design under Imprecise Probabilities: Computational ComplexityStrong convergence of an implicit iteration process for a finite family of strictly asymptotically pseudocontractive mappings índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.13 no.1 Temuco  2011 

CUBO A Mathematical Journal Vol.13, N° 01, (125-136). March 2011



Multiple Objective Programming Involving Differentiable (Hp , r)-invex Functions


Xiaoling Liu, Dehui Yuan, Shengyun Yang, Guoming Lai y Chuanqing Xu

Department of Mathematics and Inform., Tech.,Hanshan Normal University, Chaozhou, Guangdong, 521041, China. email:,

Department of Mathematics, Beijing Armed Forced Eng. Institute, Beijing 100072, China.


In this paper, we introduce new types of generalized convex functions which include locally (Hp, r)-pre-invex functions and (Hp, r)-invex functions. Relationship between these two new classes of functions are established. We also present the conditions for optimality in differentiable mathematical programming problems where the functions considered are (Hp, r)-invex functions introduced in this paper.

Keywords: Differentiable mathematical programming.


Este trabajo, establece nuevos tipos de funciones convexas generalizadas que incluyen localmente funciones (Hp, r) de pre-invex y funciones (Hp, r)-invex. La relacin entre estas dos nuevas clases de funciones estn establecidas. Tambin se presentan las condiciones de optimalidad en diferenciables problemas de programacin matemtica, donde las funciones consideradas en este artculo son funciones (Hp, r)-invex.

Mathematics Subject Classification: 90B50.


[1] Antczak, T., Lipschitz r-Invex Functions and Nonsmooth Programming, Numerical Functional Analysis and Optimization, 23, 265-283, 2002        [ Links ]

[2] Antczak, T., Generalized (p, r)-Invexity in Mathematical Programming, Numerical Functional Analysis and Optimization, 24, 437-453, 2003        [ Links ]

[3] Antczak, T., (p, r)-Invex Sets and Functions, Journal of Mathematical Analysis and Applications, 263, 355-379, 2001        [ Links ]

[4] Antczak, T., On (p, r)-Invexity-Type Nonlinear Programming Problems, Journal of Mathematical Analysis and Applications, 264, 382-397, 2001        [ Links ]

[5] Avriel, M., Nonlinear Programming: Analysis and Methods, New Jersey: Prentice-Hall,Englewood cliffs, 1976        [ Links ]

[6] Avriel, M. and Zang, I., Generalized arcwise-connected functions and characterization of local-global minimum properties, Journal of Optimization Theory and Applications, 32, 407-425, 1980        [ Links ]

[7] Ben-Israel, A. and Mond, B., What is Invexity?, Journal of the Australian Mathematical Society, Series B, 28, 1-9, 1986        [ Links ]

[8] Clarke, F.H., Optimization and Nonsmooth Analysis, New York, Jone Wiley and Sons, 1983        [ Links ]

[9] Cromme, L., Strong Uniqueness: A Far-Reaching Criterion for the Convergence of Iterative Procedures, Numer.Math. 29, 179-193, 1978        [ Links ]

[10] Ewing, G.M., Sufficient Conditions for Global Minima of Suitable Convex Functions from Variational and Control Theory, SIAM review, 19, 202-220, 1977        [ Links ]

[11] Hanson, M.A., On Sufficiency of the Kuhn-Tucker Conditions, Journal of Mathematical Analysis and Applications, 80, 545-550, 1981        [ Links ]

[12] Hanson, M.A. and Mond, B., Necessary and Sufficient Conditions in Constrained Optimization, Math. Programming, 37, 51-58, 1987        [ Links ]

[13] Kaul, R.N. and Kaur, S., Optimality Criteria in Nonlinear Programming Involving Nonconvex Functions, Journal of Mathematical Analysis and Applications, Vol. 105, 104-112, 1985        [ Links ]

[14] Kaul, R.N., Lyall, V. and Kaur, S., Locally Connected Sets and Functions, Journal of Mathematical Analysis and Applications, 134, 30-45, 1988        [ Links ]

[15] Kaul, R.N. and Lyall, V., Locally Connected Functions and Optimality, Indian Journal of Pure Applied Mathematics, 22, 99-108, 1991        [ Links ]

[16] Klatte, D., Stable Local Minimizers in Semi-Infinite Optimization: Regularity and SecondOrder Conditions, Journal of Computational and Applied Mathematics, 56, 137-157, 1995        [ Links ]

[17] Liu, S.Y., Optimality Conditions for Nonsmooth Multiobjective Programming, Journal of Systems Science and Mathematical Science, 19, 53-60, 1989 (in Chinese)        [ Links ]

[18] Lyall, V., Suneja, S.K. and Aggarwal,S., Fritz-John Optimality and Duality for NonConvex Programs, Journal of Mathematical Analysis and Applications, 212, 38-50, 1997        [ Links ]

[19] Mishra, S.K., Wang, S.Y. and Lai, K.K., Complex Minimax Programming under Generalized Convexity, Journal of Computational and Applied Mathematics, 67, 59-71, 2004        [ Links ]

[20] Mohan, S.R. and Neogy, S.K., On Invex Sets and Preinvex Functions, Journal of Mathematical Analysis and Applications, 189, 901-908, 1995        [ Links ]

[21] Pini, R., Invexity and Generalized Convexity, Optimization, 22, 513-525, 1991        [ Links ]

[22] Rokafellar, R.T., Convex Analysis, Princton Press, New Jersey, 1970        [ Links ]

[23] Sun, M.B. and Yang, X.P., Inequalities of Hadamard Type for r-Convex Functions in Carnot Groups, Acta Mathematicae Applicatae Sinica, 20, 123-132, 2004        [ Links ]

[24] Suneja, S.K. and Srivastava, M.K., Optimality and Duality in Nondifferentiable Multiobjective Optimization Involving d-Type I and Related Functions, Journal of Mathematical Analysis and Applications, 206, 465-479, 1997        [ Links ]

[25] Weir, T. and Mond, B., Preinvex Functions in Multiple-Objective Optimization, Journal of Mathematical Analysis and Applications, 136, 29-38, 1988        [ Links ]

[26] Weir, T. and Jeyakumar, V., A Class of Nonconvex Functions and Mathematical Programming, Bulletin of the Australian Mathematical Society, 38, 177-189, 1988        [ Links ]

[27] Chinchuluun, A., Yuan, D.H., and Pardalos, P.M., Optimality Conditions and Duality for Nondifferentiable Multiobjective Fractional Programming with Generalized Convexity, Annals of Operations Research, 154(1), 133-147,2007.         [ Links ]

[28] Yuan, D.H., Liu, X.L., Chinchuluun, A., and Pardalos, P.M., Nondifferentiable Minimax Fractional Programming Problems, Journal of Optimization Theory and Applications, 129(1), 185-199,2006.         [ Links ]

[29] Yuan, D.H., Liu X.L., Yang S.Y., Nyamsuren D., and Altannar C., Optimality Conditions and Duality for Nonlinear Programming Problems Involving Locally (Hp, r, )-Pre-invex Functions and Hp-invex Sets,Inrernational Journal of pure and Applied Mathematics,41(4),561-576,2007.

Received: September 2009. Revised: November 2009.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons